# SDR ASAA2023090444894

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 46,908 hours, 13,530 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC78273000 FAULT CODE 77-20872 WAS NOTED. #2 ENG TOP LEFT EGT SIGNAL IS OUT OF RANGE, ECONOMIC FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1967913 TASKCARD: N/R-00002 ) PERFORMED T/C 78273000 NO FAULTS DETECTED AT THIS TIME.THIS CLEARS PLT C/N 0308534 REMOVED, SEAMC TODD NOTIFIED.
